# SDR VNAA202305031111

- Difficulty date: April 30, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 16,845 hours, 15,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG670950097
- Part serial: 01929
- Condition: Unserviceable
- Location: 200
- Part time: 18,430 hours, 16,460 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

RTG FOR SMOKE IN CABIN / ISOLATED CAUSE OF SMOKE TO BE LH PACK OPERATION. REMOVED AND REPLACE LH ACM IAW CRJ900 AMM 21-51-08-000/400-801-A01. OPS AND LEAK CHECK GOOD.
